# SDR SWIA201440324

- Difficulty date: November 19, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOORBEAM IS CRACKED.  COMPLIED WITH TEMPORARY REPAIR REO.  PERMANENT REPAIR DUE WITHIN 6000 FH BY TAT 32652.6.  COMPLIED WITH TERMINATING ACTION OF REO BY PERFORMING LPI.  EDDY CURRENT INSPECTION IAW NDTM 51-20-008/-006 BETWEEN ON THE ESPOSED SURFACES OF FS 280 BEAM WEB AND FLANGES BETWEEN LBL 11.128 AND RBL 11.128, TO ENSURE BEAM IS CRACK FREE PRIOR TO SB IMPLEMENTATION.  NO DEFECTS NOTED.  SB INCORPORATED ON CAMP, 11475960.
